# SDR CA190521025

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Left Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WINDSHIELD STARTED ARCING, TURNED THE HEAT OFF AND IT STOPPED. THEN THERE WAS A LOUD POP AND THE WINDSHIELD ALL LONG THE TOP BOTTOM AND LEFT SIDE CRACKED.  CORRECTIVE ACTION: WINDSHIELD REPLACED (TC# 20190521025)
